| Model Number |
5157M/S |
| Medical Device Problem Code |
Premature Elective Replacement Indicator (1483)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/13/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined. .
Event or Problem Description
During follow-up, false elective replacement indicator (eri) was noted on the device.The device was reprogrammed and restored to resolve the event.The patient was in stable condition.